Jump to content
Acne.org

Say no to this drug

New Member
  • Total Reviews

    1
  • Content Count

    0
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Say no to this drug

  • Rank
    New Member
  1. I’m about 30 years old and this drug makes me feel 70

    The WORST medical decision I ever made. After the first two months of the 'initial break out' that only some doctors warn you about, I decided I couldn't take the other side effects. It was after getting off of the drug, however, that creates my biggest concern/complaint/warning for you. For the first time in my life, my hairline started to recede, and I developed more facial hair. I know it seems counterintuitive, but I asked my dermatologist about it, and he said it could be an effect of this drug. If you use this medicine, I strongly encourage you to read the potential side effects before you start the regimen. Especially considering that I was only on it for a couple of months and had such a negative response even after getting off of the drug, I feel it is necessary to warn other people.
×